VOL. 34 · NO. 2 | Summer 2004
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 34 (2), (Summer 2004)
No abstract available
Articles
Fatima M. Azmi
Rocky Mountain J. Math. 34 (2), 391-412, (Summer 2004) DOI: 10.1216/rmjm/1181069859
KEYWORDS: Equivariant cyclic homology, bivariant cyclic theory, equivariant Chern-Connes character, 58G12, 19D55, 46L80
No abstract available
E. Ballico
Rocky Mountain J. Math. 34 (2), 413-416, (Summer 2004) DOI: 10.1216/rmjm/1181069860
KEYWORDS: Infinitesimal neighborhood, infinite-dimensional projective space, Banach complex manifold, normal bundle, 32K05, 32L10
No abstract available
S. Bazzoni, L. Salce
Rocky Mountain J. Math. 34 (2), 417-439, (Summer 2004) DOI: 10.1216/rmjm/1181069861
KEYWORDS: Strongly flat modules, cotorsion modules, coherent domains, valuation domains, 13C05, 13F30, 13C11, 13J10, 13F05
No abstract available
A.F. Beardon, L. Lorentzen
Rocky Mountain J. Math. 34 (2), 441-466, (Summer 2004) DOI: 10.1216/rmjm/1181069862
No abstract available
Erik Bédos, Roberto Conti
Rocky Mountain J. Math. 34 (2), 467-493, (Summer 2004) DOI: 10.1216/rmjm/1181069863
KEYWORDS: Projective unitary representation, infinite tensor product, ‎amenable group, 22D10, 22D25, 46L55, ‎43A07‎, ‎43A65
No abstract available
Carles Biviá-Ausina
Rocky Mountain J. Math. 34 (2), 495-511, (Summer 2004) DOI: 10.1216/rmjm/1181069864
KEYWORDS: Newton polyhedrons, integral closure, multiplicities, 14B05, 13H15
No abstract available
Nicholas Buchdahl
Rocky Mountain J. Math. 34 (2), 513-540, (Summer 2004) DOI: 10.1216/rmjm/1181069865
KEYWORDS: stable bundle, rational surface, moduli space, monad, Instanton, 14D20, 14D21, 14J60, 32L05
No abstract available
G. Casnati
Rocky Mountain J. Math. 34 (2), 541-550, (Summer 2004) DOI: 10.1216/rmjm/1181069866
KEYWORDS: curve, moduli, rationality, 14H10, 14H45
No abstract available
Bang-Yen Chen
Rocky Mountain J. Math. 34 (2), 551-563, (Summer 2004) DOI: 10.1216/rmjm/1181069867
KEYWORDS: warped products, real space forms, inequality, rotation hypersurface, warping function, squared mean curvature, 53C50, 53C42, 53B25
No abstract available
Cui Jianlian, Hou Jinchuan
Rocky Mountain J. Math. 34 (2), 565-584, (Summer 2004) DOI: 10.1216/rmjm/1181069868
KEYWORDS: Jordan homomorphism, isomorphism, linear preservers, Banach algebras, $C^*$-Algebras, 47D25, 47B49, 47A10
No abstract available
S. Dǎscǎlescu, P.D. Jarvis, A.V. Kelarev, C. Nǎstǎsescu
Rocky Mountain J. Math. 34 (2), 585-598, (Summer 2004) DOI: 10.1216/rmjm/1181069869
No abstract available
Matt Delong
Rocky Mountain J. Math. 34 (2), 599-618, (Summer 2004) DOI: 10.1216/rmjm/1181069870
KEYWORDS: 11R29, 11G05
No abstract available
John A. Ewell
Rocky Mountain J. Math. 34 (2), 619-627, (Summer 2004) DOI: 10.1216/rmjm/1181069871
KEYWORDS: Restricted and unrestricted partitions of integers, 11P81, 05A17
No abstract available
Ko Honda
Rocky Mountain J. Math. 34 (2), 629-664, (Summer 2004) DOI: 10.1216/rmjm/1181069872
No abstract available
Jon Jacobsen
Rocky Mountain J. Math. 34 (2), 665-683, (Summer 2004) DOI: 10.1216/rmjm/1181069873
KEYWORDS: $k$-Hessian, Liouville, Gelfand, multiplicity, 35J65, 35B20, 80A25
No abstract available
J.J. Koliha, V. Rakočević
Rocky Mountain J. Math. 34 (2), 685-697, (Summer 2004) DOI: 10.1216/rmjm/1181069874
KEYWORDS: $C^*$-algebra, range projection, idempotent, 46L05, 46C05, 47A10, 47B15
No abstract available
Shu Tang Liu, Guanrong Chen
Rocky Mountain J. Math. 34 (2), 699-711, (Summer 2004) DOI: 10.1216/rmjm/1181069875
KEYWORDS: Nonlinear partial difference equation, ‎oscillation‎
No abstract available
Zhiguo Liu
Rocky Mountain J. Math. 34 (2), 713-732, (Summer 2004) DOI: 10.1216/rmjm/1181069876
KEYWORDS: elliptic functions, Theta functions, Eisenstein series, Modular equation, 11F11, 11F20, 11F27, 33E05
No abstract available
Frédéric Mynard
Rocky Mountain J. Math. 34 (2), 733-758, (Summer 2004) DOI: 10.1216/rmjm/1181069877
No abstract available
M. Rachik, M. Lhous, A. Tridane
Rocky Mountain J. Math. 34 (2), 759-782, (Summer 2004) DOI: 10.1216/rmjm/1181069878
KEYWORDS: Discrete nonlinear systems, disturbances, asymptotic stability, Admissibility, observability, discrete delayed systems
No abstract available
Adnan Tercan
Rocky Mountain J. Math. 34 (2), 783-792, (Summer 2004) DOI: 10.1216/rmjm/1181069879
No abstract available
Back to Top